Calibrations and the size of Grassmann faces.
Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 1-13
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1992__43_1_137438,
author = {Frank Morgan},
title = {Calibrations and the size of {Grassmann} faces.},
journal = {Aequationes mathematicae},
pages = {1--13},
year = {1992},
volume = {43},
number = {1},
zbl = {0766.53048},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137438/}
}
Frank Morgan. Calibrations and the size of Grassmann faces.. Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 1-13. http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137438/